MathSciNet Relay Station
MathSciNet bibliographic data
MR595041 (82f:65108) 65N30 (35K70)
Arnold, Douglas N.; Douglas, Jim, Jr.; Thomée, Vidar Superconvergence of a finite element approximation to the solution of a Sobolev equation in a single space variable. Math. Comp. 36 (1981), no. 153, 53–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement